Hi well your not going to start it over.....methadone is a monster to detox from your dose has been low and you wernt on it that long the real hard part is not so much the intecaty of the withdrawal but the length of recovery till you beat the ''energy crash'' get back to normal sleep and feel lie doing things again with all narcotics these things are problematic but it like it is on steroids with methadone get up to walmart and pick up a can of whey protein shake mix....this has the raw protein for energy and a boat load of amino acids to heal your brain it is only 17 bucks for a 2lb can just one scoop to a glass of milk drink 2 a day this drug is very cyclic so it will come and go but recovery is possible if you have question please feel free to ask or message me just know it will get better but it takes time
Thanks for the reply gnarly I'm glad to know atleast i wont be starting completely over. Since I started the detox I've been taking L-tyrosine , a multivitamin , vitamin C and b-12 with b complex. I'll make sure to get the whey protein today. The RLS is just so bad when i try to sleep If i could get my legs to stop I doubt this would be that hard to deal with. Originally I was on Tramadol two years ago then percs and now the methadone for the last 7 months, its just felt like one long nightmare since i got hurt. Someone whose only taken methadone as long as me would you have any idea what kind of recovery time im looking at of the mental symptoms? (no energy, no enjoyment) thank you
Hi...first off try a hot soak in epsom salts the magnesium seaps into your system and helps the restless legs they also make a homeopathic med called highlands restful legs you can get it at walgreens it is like 4 bucks as for a time line you should start to feel better in a month then much better as time goes by I would also check into the N/A program it will help you make this your last detox this is a progressive disease that only gets worst with time those that use aftercare are a lot less likely to do this again and again keep posting for support.........Gnarly
Thanks for the response gnarly I'll have to pick that up tomorrow because everythings closed already. I appreciate the advice, a month seems like a while when you feel like this but I know others have it alot worse when detoxing, Just have to go one day at at a time
YOU are doing great! Your doing all the right things and that is good. Just know that these type of meds change the chemical makeup of the brain. This is the Mental part that does take more time after the physical. It will take time for these Brain Chems to adjust back, meanwhile we do experience the Low-No Motivation and Energy crash. Also a bit of Depression along the way. Just hang tight and soon this all will balance out. We are here for you all the way. Support is a good one at this time. Maybe look into some kind of aftercare. Keep Pushing!
hey gnarly just wanted to post in to give you a small update. yesterday was horrid and so was the night my insomnia was through the rough was up for 2 days. Was given a benzo and fell asleep and woke up feeling the best I've probly felt in a week. I'm hoping it continues this way and not just one single good day but if it is im glad im atleast having it. I'm so happy to feel like this it makes me want to cry in happyness because I haven't felt this normal in what feels like a long time. I know I still got a way to go but so far im on day day 10 and that seems to be where alot of people on my dose and length of time start to feel like themselves again. I hope thats the case for me!
thanks for the words of support vic I just had a small question my doctor talked about a quick taper on a low dose of suboxone like 1.5mg to start. Would this be a good or bad idea to help me with the mental part and insomnia one of my friends said they did it and it did wonders for them at the mental stage but they said not to stay on it too long.
Hi...well your getting threw it methadone is very cylic and just when you think you got it beat it comes back with a vengence just no as time goes by it will get better....try some ''traditional medicals nighty night tea'' you can get it at walmart seap 2 bags for 20 min then add honey for flavor in 1/2 hour you will be ready for sleep keep posting for support.....................Gnarly...........................
Of course! Oh good, I've never tried those but a lot of people bought them when I used to work at Walgreens. I'm glad you've found something natural to help with the RLS. That's one of the worst symptoms IMO. I used to get restless arms too...ha
try clonidine if your doc will give and you cant handle the cold turkey. I used 10 years ago and am using it again to detox methadone. It has some bad side effects (lethargy, no motivation, dry mouth), but the upside is it REALLY helps rls, hypertension, sleeplessness and best of all isn't a narcotic or a benzo. Not promoting another drug to come off one but just from experience it helps. Good luck!
hey dud how you doing please post to give us a update
hey gnarly sorry for not posting i ended up going on a small dose of suboxone for bout 2-3 weeks I've been off it for about a week now. I didnt get the extreme depersonalization i felt when coming off methadone my major issue is just my energy and lack of sleep. I'm always tired if i could get my energy back I'd be 100%